- 01-09-2013, 04:08 PM
Quick question..I've been taking Epistane for about 12 days now and having good results, except for the fact that I've been waking up nearly every hour or two each night feeling anxious/panic - sweaty palms. It's really annoying at this point and I'm not sure if I should just push through and hope that it goes away or cut this one short?? I'm currently taking 30mg ED with my last dose of the day being around 4pm.
My background is that I've been lifting for about 10 years. 6'4'' 220lbs 11%BF. I havent used a PH in about 2 years and decided to do Epi again to get back into it. Really wasnt expecting this side effect. Any advice would really be appreciated.
- 01-09-2013, 04:20 PM
epi has a 6 hour half life, spread the dosages out more evenly, maybe your body is fluctuating from constantly being imbalanced, try a dosage like 8am, 2-3pm 9-10pm.
- 01-09-2013, 05:19 PM
01-09-2013, 05:22 PM
Similar Forum Threads
- By SHaneA655 in forum AnabolicsReplies: 15Last Post: 03-13-2009, 04:41 PM
- By MonStar1120 in forum AnabolicsReplies: 15Last Post: 12-09-2007, 11:16 AM
- By redrain in forum AnabolicsReplies: 7Last Post: 07-25-2007, 06:04 PM
- By speedpastu in forum AnabolicsReplies: 20Last Post: 05-24-2007, 05:08 AM
- By Ichidan in forum AnabolicsReplies: 9Last Post: 04-11-2007, 11:12 PM